# SDR HEEA065178

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N404PH
- Make and model: Bell 407
- Aircraft serial: 53188
- System (JASC): 6220 · Main Rotor Head
- Part: Yoke
- Part number: 407010101101
- Condition: Damaged
- Location: M/R Head
- Part time: 1,234 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEEP SCRATCH IN WEB OF YOKE EXCEEDS ALLOWABLE LIMITS.
